# SDR SWIA202055879

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH AFT EMER DOOR HANDLE TORQUE SHAFT AND LATCH MOUNT HARDWARE CORRODED.   (C-CHECK) RO 2/1/2021   INSTALLED NEW HARDWARE WHERE REQUIRED ON L/H AFT EMER DOOR REF. CRJ900 AMM. 52-21-02-400-801-A02 CALIBRATED TOOL# TUC5656 DUE: 31 MAY 21
